On some separation and mapping theorems.
Commentarii mathematici Helvetici, Tome 29 (1955), pp. 199-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1955__29_139103,
author = {D.G. Bourgin},
title = {On some separation and mapping theorems.},
journal = {Commentarii mathematici Helvetici},
pages = {199--214},
year = {1955},
volume = {29},
zbl = {0065.16604},
url = {http://geodesic.mathdoc.fr/item/CMH_1955__29_139103/}
}
D.G. Bourgin. On some separation and mapping theorems.. Commentarii mathematici Helvetici, Tome 29 (1955), pp. 199-214. http://geodesic.mathdoc.fr/item/CMH_1955__29_139103/